Generalized Topological Index

Philip A. Foth*, Dmitry E. Tamarkin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

This paper deals with an index which is different in general from the topological index defined by Atiyah and Singer because we loosen the normalization property. The intrinsic relation of this new index with operations in K-theory is explained. It is also shown that if we change the normalization axiom, the corresponding index is well-defined and may be expressed in terms of the topological index.

Original languageEnglish (US)
Pages (from-to)361-369
Number of pages9
JournalK-Theory
Volume12
Issue number4
DOIs
StatePublished - Nov 1997

Keywords

  • Topological equivariant K-theory
  • Topological index

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Generalized Topological Index'. Together they form a unique fingerprint.

Cite this